# SDR SWIA200110219

- Difficulty date: September 28, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N496SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 1,364 hours, 1,148 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: ADA686301
- Part serial: 1580
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM NR 3 LOST ALL FLUID. FOUND NR 3 PRESSURE MANIFOLD ASSEMBLY LEAKING.  REMOVED AND REPLACED NR 3 HYDRAULIC PRESSURE MANIFOLD ASSEMBLY IAW CRJ MM 29-11-05.  OPS CHECK GOOD, LEAK CHECK GOOD.  P/N OFF:  ADA686-301  S/N OFF:  1580
